# SDR SWAA2025031405292

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 35,630 hours, 17,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE AFT GIRL BAR HOLDER LOOSE <[01].  REPLACED FWD L1 DOOR SLIDE AFT GIRT BAR HOLDER FWD RIVET PER SIP. REF AMM 25-66-01. OK FOR SVC.
